# SDR DALA2014101305530

- Difficulty date: October 12, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO DOOR FRAME UPPER BEAMBS 655 - 693.  REMOVED AND REPLACED THE BEAM IAW 53-14-2, FIG 2, 51-30-2, SRM 51-30-5  AND SRM 53-14-2, FIG 2.
